# SDR DALA13035483138

- Difficulty date: July 18, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING IN RT AFT DOOR, BETWEEN FR 66 TO FR 68 AT LEVEL STR 23R, MEASURES L=0.250" W=0.115" D=0.004" APPROX SSI 534133.  REPLACED CENTER FITTING IN RT AFT DOOR IAW SRM 51-72-11 AND DWG D53480009.
